Multiple objective fractional programming involving semilocally type I-preinvex and related functions

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

25 Scopus Citations
View graph of relations

Author(s)

  • S. K. Mishra
  • S. Y. Wang
  • K. K. Lai

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)626-640
Journal / PublicationJournal of Mathematical Analysis and Applications
Volume310
Issue number2
Publication statusPublished - 15 Oct 2005

Abstract

Sufficient optimality conditions are obtained for a nonlinear multiple objective fractional programming problem involving η-semidifferentiable type I-preinvex and related functions. Furthermore, a general dual is formulated and duality results are proved under the assumptions of generalized semilocally type I-preinvex and related functions. Our result generalize the results of Preda [V. Preda, Optimality and duality in fractional multiple objective programming involving semilocally preinvex and related functions, J. Math. Anal. Appl. 288 (2003) 365-382] and Stancu-Minasian [I.M. Stancu-Minasian, Optimality and duality in fractional programming involving semilocally preinvex and related functions, J. Inform. Optim. Sci. 23 (2002) 185-201]. © 2005 Elsevier Inc. All rights reserved.